Product Code: 801837
Shop all ADVIL products now!
  ADVIL Arthritis Pain Liquid-Fast Ibuprofen 400 mg + Easy-Open Cap 45 Caplets
Roll over image to zoom in

ADVIL
 
Arthritis Pain Liquid-Fast Ibuprofen 400 mg + Easy-Open Cap 45 Caplets

$16.99
AvailabilityIN STOCK

Advil Arthritis Pain Liquid-Fast Ibuprofen 40 mg (45 caplets) is a liquid-fast, long-lasting muscle and joint pain reliever that provides temporary relief of aches, pains and swelling caused by inflammation that affects joints, tissues and connective tissues.

  • relieves arthritis pain
  • relives muscle and joint pain

Advil Arthritis Pain has an easy-open cap to reduce fumbling and pain than normal twist-off bottles. Advil will also help reduce pain associated with the following ailments:

  • headache
  • backache
  • menstrual pain
  • toothache
  • reduction of fever

Adults and children over 12, take 1 caplet every 4 hours as needed.

Do not exceed 3 caplets in 24 hours, unless directed by a health care professional. Children 12 and under should use Children's Advil.


 

Advil Arthritis Pain contains the following ingredients:

[per caplet]

  • ibuprofen 400 mg
  • corn starch
  • croscarmellose sodium
  • hydroxypropyl methylcellulose
  • iron oxides
  • lecithin (soy)
  • pharmaceutical ink
  • polyethylene glycol
  • pregelatinized starch
  • silicon dioxide
  • sodium lauryl sulfate
  • stearic acid
  • talc
  • titanium dioxide
  • Keep out of reach of children. This package contains enough medicine to seriously harm a child.
  • Do not take Advil Arthritis Pain if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. 
  • Consult a health care professional prior to taking Advil Arthritis Pain if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. 
  • Do not take Advil Arthritis Pain if you are pregnant or nursing, unless directed by a health care professional. 
  • Consult a health care professional if the pain or fever persists for more than 5 days. 
  • Do not exceed the recommended dose unless advised by a health care professional.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, dizziness or any change in vision, itching, fluid retention, skin rashes or any other side effect or unexplained symptoms develop while taking Advil Arthritis Pain, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.